The adjoint variety of SLm + 1 C is rigid to order three

Published

Journal Article

I prove that the adjoint variety of SLm + 1 C in P (slm + 1 C) is rigid to order three. © 2008 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • December 1, 2008

Published In

Volume / Issue

  • 26 / 6

Start / End Page

  • 683 - 696

International Standard Serial Number (ISSN)

  • 0926-2245

Digital Object Identifier (DOI)

  • 10.1016/j.difgeo.2008.04.017

Citation Source

  • Scopus